# SDR DALA14034467107

- Difficulty date: June 10, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232
- Aircraft serial: 39091
- Aircraft time: 26,582 hours, 2,462 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CABIN FIRE ALARMS STARTED CHIMING WITH NO INDICATIONS OF WHERE ALARM WAS COMING FROM.  F/A'S REPORT FAINT ELECTRICAL ODOR.  PERFORMED SMOKE IN CABIN INSPECTION WITH NO ODOR OF ELECTRICAL COMPONENTS AND NO ELECTRICAL MALFUNCTIONS NOTED.
